# SDR CALA2024031400727

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 60,246 hours, 21,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964421FS
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT LENS CRACKED/MISSING AT "LAV D". REPLACED LENS REF AMM 33-51-14
